Buy pharmacy products online at very low prices.

TELFAST 180MG 30 TABLETS

More Views

TELFAST 180MG 30 TABLETS
$36.50

Availability: In stock

Take Telfast to relieve the symptons associated with hayfever, allergies and hives.


Telfast is an Antihistamine containing the active ingredient Fexofenadine.


 

Description

Details

TELFAST 180mg 30 Tablets

If you have any concerns about taking this medicine, ask your doctor or pharmacist.

Uses:

  • Telfast is an antihistamine and contains the active ingredient fexofenadine.
  • Telfast 60mg is used to relieve the symptoms of hayfever and allergies such as sneezing, itchy/watery eyes and itchy/runny and/or blocked nose.
  • Telfast 120mg is used to relieve the symptoms of hayfever such as sneezing, itchy/watery eyes and itchy/runny nose.
  • Telfast 180mg is used to relieve the symptoms of hayfever such as sneezing, itchy/watery eyes and itchy/runny nose and/or hives, wheals, itching and redness of the skin.
  • Your doctor, however, may recommend Telfast for another purpose. Ask your doctor or pharmacist if you have any questions about why it has been recommended for you. 
  • Do not take Telfast if you have had an allergic reaction to fexofenadine or any of the other ingredients in Telfast.
  • Do not give Telfast to a child under 6 years of age.
  • Do not take it after the expiry date (EXP) printed on the pack.
  • If you take it after the expiry date has passed, it may not work as well.
  • Do not take it if the packaging is damaged or shows signs of tampering.

Before you take Telfast please consult you doctor or pharmacist if:

  • you have allergies to any of the ingredients listed or any other substances, such as foods, preservatives or dyes.
  • you are pregnant or intend to become pregnant.
  • you are breast-feeding or planning to breast-feed.
  • you plan to have surgery.

Recommended Dosage:

For relief from Hayfever:
Adults and children over 12 years 1 Telfast 60mg tablet up to twice daily, or 1 Telfast 120mg tablet once daily, or 1 Telfast 180mg tablet once daily.

For relief of hives:
Adults and children over 12 years 1 Telfast 180mg tablet daily, when required.

For the relief of the symptoms of persistent allergies:
Adults and children over 12 years 1 Telfast 60mg tablet twice daily for a period of four weeks.

Your doctor may have recommended a different dose. Always take as directed
Ask your doctor or pharmacist if you are unsure of the correct dose for you.
 
Telfast may be taken with or without food.
 
How long to take it ?

  • Continue taking your medicine for as long as your doctor or pharmacist tells you.


If you forget to take it:

  • Do not try to make up for missed doses by taking more than one dose at a time. This may increase the chance of getting an unwanted side effect. If it is almost time for your next dose, skip the dose you missed and take the next dose when you are meant to.
  • Do not take a double dose to make up for the dose you have missed.
  • If there is still a long time to go before your next dose, take it as soon as you remember, and then go back to taking it as you would normally.
  • If you are not sure what to do, ask your doctor or pharmacist.

If you take too much (overdose)

  • If you think yourself or someone else has overdosed on Telfast, you may feel dizzy, drowsy or have a dry mouth. Immediately telephone your doctor, or the Poisons Information Centre or go to Accident and Emergency at your nearest hospital.
  • Do this even if there are no signs of discomfort or poisoning.
  • You may need urgent medical attention.

When Taking Telfast:

  • Tell all the doctors, dentists and pharmacists who are treating you that you are taking Telfast.
  • If you are about to be started on any new medicine, tell your doctor and pharmacist that you are taking Telfast.
  • If you plan to have surgery that needs a general anaesthetic, tell your doctor or dentist that you are taking this medicine.
  • Do not take more than the recommended dose unless your doctor or pharmacist tells you to.
  • Do not give this medicine to anyone else, even if they have the same condition as you.
  • Do not use this medicine to treat any other complaints unless your doctor or pharmacist tells you to.

Side effects:
All medicines cause side effects. You may not experience any. Tell your doctor or pharmacist as soon as possible if
you do not feel well while taking Telfast even if you do not think that the problem is connected with the medicine or is not listed here as a side effect.

Some side effects that can occur with Telfast are:

  • Headache
  • Drowsiness
  • Nausea
  • Fatigue
  • Dizziness


It is unlikely that fexofenadine hydrochloride tablets will effect the ability to drive or use machines. However, some people are more sensitive and may have an unusual reaction to medicines, so care should be taken before driving or performing complicated tasks.

Storage:

  • Keep your tablets in the blister pack until it is time to take them.  
  • Keep in a cool, dry place below 25°C.
  • Keep out or reach of children

 
Ingredients:
Active Ingredient: per tablet

  • Fexofenadine 60mg, 120mg or 180mg

Inactive Ingredients:

  • microcrystalline cellulose
  • pregelatinised maize starch
  • croscarmellose sodium
  • magnesium stearate
  • povidone
  • titanium dioxide (E171)
  • colloidal silicon dioxide
  • macrogol 400
  • iron oxide
  • hypromellose.
  • tablets are gluten free and lactose free

 

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.